×

zbMATH — the first resource for mathematics

Über die normalen Punkte eines komplexen Raumes. (German) Zbl 0115.06802

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Abhyankar, S.: Concepts of order and rank on a complex space, and a condition for normality. Math. Ann.141, 171-192 (1960). · Zbl 0107.15001 · doi:10.1007/BF01360171
[2] Behnke, H., u.P. Thullen: Theorie der Funktionen mehrerer komplexer Veränderlichen. Ergebnisse der Mathematik und ihrer Grenzgebiete. Berlin: Springer 1934. · Zbl 0008.36504
[3] Bochner, S., andW. T. Martin: Several complex variables. Princeton University Press 1948. · Zbl 0041.05205
[4] Cartan, H.: Idéaux et modules de fonctions analytiques de variables complexes. Bull. soc. math. France78, 28-64 (1950). · Zbl 0038.23703
[5] Cartan, H.: Variétés analytiques complexes et cohomologie. Coll. sur les Fonct. de Plus. Variables. S. 41-55. Bruxelles 1953.
[6] Cartan, H.: Séminaire E. N. S. 1953/54 (hektographiert).
[7] Grauert, H., u.R. Remmert: Komplexe Räume. Math. Ann.136, 245-318 (1958). · Zbl 0087.29003 · doi:10.1007/BF01362011
[8] Hitotumatu, S.: Note on the holomorphy on an analytic subset. J. Fac. Sci. Univ. Tokyo VII, 605-613 (1958). · Zbl 0080.29301
[9] Hodge, W. v. D., andP. Pedoe: Methods of algebraic geometry. vol. III. Cambridge 1954. · Zbl 0055.38705
[10] Kuhlmann, N.: Zur Theorie der Modifikationen algebraischer Varietäten. Schriftenreihe des Math. Inst. Universität Münster, Heft 14, Münster 1959. · Zbl 0098.13102
[11] Kuhlmann, N.: Die Normalisierung komplexer Räume. Math. Ann.144, 110-125 (1961). · Zbl 0096.27801 · doi:10.1007/BF01451331
[12] Oka, K.: Sur les fonctions analytiques de plusieurs variables, VIII, Lemme Fondamental. J. Math. Soc. Japan3, 204-214, 259-278 (1951). · Zbl 0043.30402 · doi:10.2969/jmsj/00310204
[13] Rothstein, W.: Über die Fortsetzung von Verteilungen meromorpher Ortsfunktionen imR 6. Math. Ann.124, 303-308 (1951/52). · Zbl 0049.33901 · doi:10.1007/BF01343570
[14] Samuel, P.: Algébre locale. Mem. Sci. Math., CXXXIII, Paris 1953. · Zbl 0053.01901
[15] Scheja, G.: Théorie des Fonctions. Prolongement de Riemann concernant les classes de cohomologie. C. R. Acad. Sci. (Paris)251, 2863-2864 (1960). · Zbl 0095.06304
[16] Scheja, G.: Eine Anwendung Riemannscher Hebbarkeitssätze für analytische Cohomologieklassen. Arch. Math.7, 341-348 (1961). · Zbl 0116.29001 · doi:10.1007/BF01650572
[17] Scheja, G.: Riemannsche Hebbarkeitssätze für Cohomologieklassen. Math. Ann.144, 345-360 (1961). · Zbl 0112.38001 · doi:10.1007/BF01470506
[18] Seidenberg, A.: The hyperplane sections of normal varieties. Trans. Am. Math. Soc.63, 357-386 (1950). · Zbl 0040.23501
[19] Serre, P.: Faisceaux algébriques cohérent. Ann. Math.61, 197-278 (1955). · Zbl 0067.16201 · doi:10.2307/1969915
[20] Serre, P.: Géometrie algébrique et géométrie analytique. Ann. Inst. Fourier6, 1-42 (1955/1956).
[21] Thimm, W.: Über Moduln und Ideale von holomorphen Funktionen mehrerer Variablen. Math. Ann.139, 1-13 (1959). · Zbl 0092.07501 · doi:10.1007/BF01459818
[22] Thimm, W.: Untersuchungen über das Spurproblem von holomorphen Funktionen auf analytischen Mengen. Math. Ann.139, 95-114 (1959). · Zbl 0196.34403 · doi:10.1007/BF01354868
[23] Zariski, O., andP. Samuel: Commutative Algebra, vol. I und II. The University Series in Higher Math., Princeton N.J. (1958 und 1960). · Zbl 0081.26501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.